It’s been a while since I posted and so this post is a bit out of date but I will still share it as it is showing me in a more darker place and how I was feeling after the treatment has come to an end.
It has been two months since my final chemo and one month since starting Tamoxifen.
So how do I feel?
Physically generally very well. I am still experiencing joint pain particularly my hips back and knees. I am constantly hot! Sometimes its so bad I feel sick and very faint. I have fans everywhere I go!! This is a side effect of Tamoxifen.
Mentally is a bit more difficult. I saw my oncologist who explained Tamoxifen as I described in my previous post. And then that was it. I’m on my own and now I feel lost. I feel alone and I am scared. What do I do now? After months of doctors, nurses, consultants, etc being involved and now all of a sudden this stops; it is a scary feeling. The realisation of what I have been through since November 2017 slowly begins to sink in and it has had a huge impact on me. I have had cancer twice. Yes they have taken the cancer away and Ive had chemo but has it really gone? This feeling makes me feel quite vulnerable, unsure and scared.
Yes I am well and I am getting on with my life but its constantly on my mind, in the back of my head. I don’t say anything. I smile, I say I’m fine and I carry on.
I’ve been here before – yes I have and the feelings are still the same. I beat it once and I was 13 years clear and now I’ve beaten it a second time, but what if it comes back somewhere else. This is never far from my mind.
I am still hugely positive and thankfully these dark moments don’t happen very often – but they are never far away. I have so much to do and so much to give and I don’t intend to be leaving for a very long time!
Today is a new day. A new chapter to begin and who knows where my story will take me next…..
I will be back!